# SDR 2006FA0000493

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N352TS
- Make and model: Cessna 414
- Aircraft serial: 4140352
- Engine: Cont TSIO520*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110231
- Condition: Cracked
- Location: Lt Wing
- Part time: 3,751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP FOUND LT STUB WING AFT SPAR, UPPER FITTING CRACKED AT OB BOLT HOLE.  FOUND NO CORROSION OR STRESS IN SURROUNDING AREAS.  SUSPECT BOLT WAS OVERTORQUED.  (K)
